# SDR MALA040275

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 8,684 hours, 8,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS2740017
- Part serial: A187117
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR RED ILLUMINATED WITH GEAR UP AFTER TAKEOFF.  GEAR EXTENDED NORMALLY FOR LANDING.  MX REMOVED AND REPLACED RELAY GF7 AND PCB GH21.  RELAY P/N MS27400-17, PCB P/N 8-060-02, S/N OFF A187117, S/N ON A187898.  SWUNG GEARS SEVERAL TIMES IAW AMM 32-30-00.  NO DEFECTS NOTED.
